My antidepressants destroyed my libido, what other medication can help me?

I am 27 year old man and have been diagnosed with paranoid schizophrenia, although what troubles me the most is anxiety and depression. Very strong versions of them! I have been hospitalized 21st of October 2016. for 3 weeks in psychiatry because of intense stress which manifested as strong tremors and huge sweating without temperature. I am in really stressful condition basically whole past year and still. I take Geodon (ziprasidone) 2x40mg and fluvoxamine 150 mg, often abusing promazine as I have intense problems with falling asleep. After two weeks in hospital, on weekend release home, I took in desperation in two days 2 pills of Proscar (finasteride). I must be honest and tell that even before taking this two pills I felt huge decline in my sexual function. Since hospitalized couldn’t get any real erections… But when I took the pills it went all the way down. I lost all sexual functions including sexual thoughts. After 3 weeks of taking it I could maintain barely erection so when I masturbate I hardly orgasm. But I thought I was recovering. Now, since beginning of this year I became totally impotent, even strongest visual, aural and tactile stimuli couldn’t do anything not even little erection. So I got really psycho after that! I cried, I don’t know the reason which caused it! These two pills? Or what? Geodon and Fluvoxamine aren’t new in my therapy. In fact, they didn’t add or remove anything from therapy while I was hospitalized that last time. I tested my hormones which I am attaching to this question. It’s in Croatian, but you will know what each word means. It’s global language, medicine. Doctor told me I need to go to my psych immediately tomorrow for change of therapy. That it is the cause, receptors in my brain that hold me from getting erection and by the way I lost all emotions of love! I don’t know what it feels to be loved. So he suggested switching medicine. I was taking fluvoxamine whole my life since I got first symptoms, since I was 14teen. I just wanted to ask, is it possible that brain and depression, anxiety or whatever psyche did this to me? And shall I change both AD and AP or just change antidepressant? And which one I would be best on, since I tried once for few days paroxetine and I couldn’t orgasm at all! So no to paroxetine. Is there any antidepressant that would help me with severe depression and one that doesn’t destroy my libido or orgasm ability? I just still can’t believe that I became impotent and lost emotions just because of psyche. If you can, please explain it to me bit more, cause I really do not understand that it is possible. It’s like telekinesis! Doing stuff physical with psyche!



advertisement: